# SDR 0200165504

- Difficulty date: January 1, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Aircraft time: 55,542 hours, 23,061 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on seat track support at BS 400 RBL 25. Repaired per EA 55-187555.
